| Catalog Number |
02-012-35-4009 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 100 months after a left total knee replacement procedure, the patient has experienced prosthesis wear.There is no report of a planned or scheduled revision.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10: (4340753) 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t.(4365966) 02-010-01-0240 - logic femoral ps cem left sz 4.N/a 204-70-00 - tibial stem ext.Screw.N/a 200-02-32 - three peg patella 32mm.N/a 204-34-02 - fluted stem extension 25l x 14 mm.The product associated with the reported event is within the scope of recall; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and/or inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.